# SDR HALA2009122700603

- Difficulty date: December 27, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 69,248 hours, 30,981 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 7350
- Part serial: 61850
- Condition: False Indication
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - LT ENG FIRE LOOP 2 MESSAGE.  REMOVED & REPLACED LT ENG FIRE LOOP TS045, OPS CK GOOD.  IAW MM 26-11-02 SECURED COWLS.
